English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Principal realization of twisted Yangian Y(g N)

MPS-Authors
/persons/resource/persons235505

Jing,  Naihuan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

jing_principal_oa_2012.pdf
(Any fulltext), 164KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Jing, N., & Liu, M. (2012). Principal realization of twisted Yangian Y(g N). Letters in Mathematical Physics, 102(1), 91-105. doi:10.1007/s11005-012-0559-4.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1DB1-4
Abstract
There is no abstract available